# SDR 97ZZZX2357

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF7002D
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O Ring
- Part number: R1309P140
- Condition: Leak
- Location: Start/Gen Drive
- Component: 2CM82JIB
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE PILOT RETURNED AFTER 30 MINUTES DUE TO OIL PRESSURE AND OIL  QUANTITY LOSS ON NR 2 ENGINE.  AN INVESTIGATION REVEALED THE O-RING SEAL (ACCESS 'C') ON THE DRIVE END OF THE STARTER/GENERATOR HAD APPARENTLY BECOME DAMAGED DURING INSTALLATION 3 HOURS PREVIOUSLY.  SPECIAL CARE SHOULD BE TAKEN DURING INSTALLATION OF THE SEAL AND A THOROUGH LEAK CHECK (ENGINE RUN) AFTER INSTALLATION OF THE STARTER/GENERATOR.
